Follow
Armando Reyes
Title
Cited by
Cited by
Year
Some Homological Properties of Skew PBW Extensions
O Lezama, A Reyes
Communications in Algebra 42 (3), 1200-1230, 2014
1152014
Prime ideals of skew PBW extensions
O Lezama, JP Acosta, A Reyes
Revista de la Unión Matemática Argentina 56 (2), 39-55, 2015
592015
Skew PBW extensions of Baer, quasi-Baer, pp and pq-rings
A Reyes
Revista Integración 33 (2), 173-189, 2015
432015
-PBW Extensions of Skew Armendariz Rings
A Reyes, H Suárez
Advances in Applied Clifford Algebras 27 (4), 3197–3224, 2017
42*2017
A notion of compatibility for Armendariz and Baer properties over skew PBW extensions
A Reyes, H Suárez
Revista de la Unión Matemática Argentina 59 (1), 157-178, 2017
392017
Calabi-Yau property for graded skew PBW extensions
H Suárez, O Lezama, A Reyes
Revista Colombiana de Matemáticas 51 (2), 221-239, 2017
352017
Gelfand-Kirillov dimension of skew PBW extensions
A Reyes
Revista Colombiana de Matemáticas 47 (1), 95-111, 2013
342013
PBW Bases for Some 3-Dimensional Skew Polynomial Algebras
A Reyes, H Suárez
Far East Journal of Mathematical Sciences (FJMS) 101 (6), 1207-1228, 2017
322017
Koszulity for skew PBW extensions over fields
H Suárez, A Reyes
JP Journal of Algebra, Number Theory and Applications 39 (2), 2017
312017
Some relations between N-Koszul, Artin-Schelter regular and Calabi-Yau algebras with skew PBW extensions
H Suárez, O Lezama, A Reyes
Ciencia en Desarrollo 6 (2), 205-213, 2015
292015
Uniform dimension over skew PBW extensions
A Reyes
Revista Colombiana de Matemáticas 48 (1), 79-96, 2014
292014
Skew Poincaré–Birkhoff–Witt extensions over weak zip rings
A Reyes, H Suárez
Beiträge zur Algebra und Geometrie/Contributions to Algebra and Geometry 60 …, 2019
282019
Radicals and Köthe’s conjecture for skew PBW extensions
A Reyes, H Suárez
Commun. Math. Stat 9 (2), 119-138, 2021
272021
Armendariz property for skew PBW extensions and their classical ring of quotients
A Reyes, H Suárez
Revista Integración 34 (2), 147-168, 2016
272016
On the ACCP in skew Poincaré–Birkhoff–Witt extensions
A Reyes, Y Suárez
Beiträge zur Algebra und Geometrie/Contributions to Algebra and Geometry 59 …, 2018
262018
Some Remarks About the Cyclic Homology of Skew PBW Extensions/Algunas observaciones sobre la homología cíclica de extensiones PBW torcidas
A Reyes, H Suárez
Ciencia en Desarrollo 7 (2), 99-108, 2016
24*2016
Jacobson's conjecture and skew PBW extensions
A Reyes
Revista Integración 32 (2), 139-152, 2014
242014
Some ring theoretical properties of skew Poincaré-Birkhoff-Witt extensions
A Nino, A Reyes
Boletín de Matemáticas 24 (2), 131-148, 2017
232017
Bases for quantum algebras and skew Poincaré-Birkhoff-Witt extensions
A Reyes, H Suárez
Momento, 54-75, 2017
232017
Enveloping Algebra and Skew Calabi-Yau algebras over Skew Poincar\'e-Birkhoff-Witt Extensions
A Reyes, H Suárez
Far East Journal of Mathematical Sciences 102 (2), 373-397, 2017
232017
The system can't perform the operation now. Try again later.
Articles 1–20